# SDR USAA2013050200010

- Difficulty date: April 13, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 41,857 hours, 15,279 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160004200
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 252BF BETWEEN FR47 TO FR51 & BETWEEN -Y765 TO -Y254.  REPLACED FLOOR PANEL 252BF IAW A321 SRM 53-02-00, FIG 209, AMM 25-20-00-350-001-A & IRM 9701 REV G.
